Alert archive / Ohio / Frost Advisories in 2012
Frost Advisory 6, NWS Wilmington, OH
NWS Wilmington, OH issued this frost advisory at Oct 8, 2012, 2:03 PM EDT for 17 counties in Ohio; 4 counties in Indiana; 12 counties in Kentucky. It took effect at Oct 9, 2012, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2012, 2:03 PM EDT (18:03 UTC)
- In effect from
- Oct 9, 2012, 2:00 AM EDT
- Expired
- Oct 9, 2012, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Wilmington, OH
All 33 counties
Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Ross County, OH, Scioto County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 43 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1182 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
094 WWUS71 KILN 081803 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 203 PM EDT MON OCT 8 2012 OHZ056-065-074-090215- /O.UPG.KILN.FZ.A.0009.121009T0800Z-121009T1300Z/ /O.NEW.KILN.FZ.W.0011.121009T0600Z-121009T1300Z/ LICKING-FAIRFIELD-HOCKING- INCLUDING THE CITIES OF...NEWARK...LANCASTER...LOGAN 203 PM EDT MON OCT 8 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...PORTIONS OF CENTRAL OHIO. * TEMPERATURES...LOW TEMPERATURES WILL BE IN THE LOWER 30S TO AROUND 30 DEGREES. * TIMING...READINGS AT OR BELOW FREEZING ARE EXPECTED LATE TONIGHT INTO TUESDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ INZ073>075-080-KYZ089>100-OHZ046-055-061>064-070>073-077>082-088- 090215- /O.NEW.KILN.FR.Y.0006.121009T0600Z-121009T1300Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- DELAWARE-FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER- WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...DELAWARE... COLUMBUS...DAYTON...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION... PIKETON...PORTSMOUTH 203 PM EDT MON OCT 8 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. * LOCATIONS...PARTS OF CENTRAL OHIO...SOUTHERN AND SOUTHWESTERN OHIO...NORTHERN KENTUCKY...AND SOUTHEASTERN INDIANA. * TEMPERATURES...LOW TEMPERATURES WILL BE IN THE MID 30S. * TIMING...READINGS IN THE MID 30S TO NEAR FREEZING ARE POSSIBLE LATE TONIGHT INTO TUESDAY MORNING. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HATZOS
3 follow-up statements
073 WWUS71 KILN 090212 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1012 PM EDT MON OCT 8 2012 OHZ046-063-064-073-082-088-091300- /O.UPG.KILN.FR.Y.0006.121009T0600Z-121009T1300Z/ /O.EXA.KILN.FZ.W.0011.121009T0600Z-121009T1300Z/ DELAWARE-FAYETTE OH-PICKAWAY-ROSS-PIKE-SCIOTO- INCLUDING THE CITIES OF...DELAWARE...WASHINGTON COURT HOUSE... CIRCLEVILLE...CHILLICOTHE...PIKETON...PORTSMOUTH 1012 PM EDT MON OCT 8 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * LOCATIONS...PARTS OF CENTRAL OHIO...AND SOUTHEASTERN INDIANA. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...TEMPERATURES IN THE LOWER 30S ARE POSSIBLE LATE TONIGHT INTO TUESDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ OHZ056-065-074-091300- /O.CON.KILN.FZ.W.0011.121009T0600Z-121009T1300Z/ LICKING-FAIRFIELD-HOCKING- INCLUDING THE CITIES OF...NEWARK...LANCASTER...LOGAN 1012 PM EDT MON OCT 8 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * LOCATIONS...PORTIONS OF CENTRAL OHIO. * TEMPERATURES...LOWS AROUND 30. * TIMING...READINGS AT OR BELOW FREEZING ARE EXPECTED LATE TONIGHT INTO TUESDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ INZ073>075-080-KYZ089>100-OHZ055-061-062-070>072-077>081-091300- /O.CON.KILN.FR.Y.0006.121009T0600Z-121009T1300Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FRANKLIN OH-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...COLUMBUS... DAYTON...XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION 1012 PM EDT MON OCT 8 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * LOCATIONS...SOUTHWESTERN OHIO...NORTHERN KENTUCKY...AND SOUTHEASTERN INDIANA. * TEMPERATURES...LOWS IN THE MID 30S. * TIMING...READINGS IN THE MID 30S TO NEAR FREEZING ARE POSSIBLE LATE TONIGHT INTO TUESDAY MORNING. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
178 WWUS71 KILN 090736 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 336 AM EDT TUE OCT 9 2012 OHZ046-056-063>065-073-074-082-088-091300- /O.CON.KILN.FZ.W.0011.000000T0000Z-121009T1300Z/ DELAWARE-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE- SCIOTO- INCLUDING THE CITIES OF...DELAWARE...NEWARK... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...CHILLICOTHE... LOGAN...PIKETON...PORTSMOUTH 336 AM EDT TUE OCT 9 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...PARTS OF CENTRAL OHIO. * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S. * TIMING...TEMPERATURES WILL BE BELOW FREEZING THIS MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ INZ073>075-080-KYZ089>100-OHZ055-061-062-070>072-077>081-091300- /O.CON.KILN.FR.Y.0006.000000T0000Z-121009T1300Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FRANKLIN OH-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...COLUMBUS... DAYTON...XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION 336 AM EDT TUE OCT 9 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...SOUTHWESTERN OHIO...NORTHERN KENTUCKY...AND SOUTHEASTERN INDIANA. * TEMPERATURES...LOWS IN THE LOW TO MID 30S. * TIMING...TEMPERATURE READINGS WILL BE IN THE MID 30S TO NEAR FREEZING THIS MORNING. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
569 WWUS71 KILN 091310 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 910 AM EDT TUE OCT 9 2012 OHZ046-056-063>065-073-074-082-088-091415- /O.EXP.KILN.FZ.W.0011.000000T0000Z-121009T1300Z/ DELAWARE-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE- SCIOTO- INCLUDING THE CITIES OF...DELAWARE...NEWARK... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...CHILLICOTHE... LOGAN...PIKETON...PORTSMOUTH 910 AM EDT TUE OCT 9 2012 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES ARE WARMING ABOVE FREEZING...THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. $$ INZ073>075-080-KYZ089>100-OHZ055-061-062-070>072-077>081-091415- /O.EXP.KILN.FR.Y.0006.000000T0000Z-121009T1300Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FRANKLIN OH-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...COLUMBUS... DAYTON...XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION 910 AM EDT TUE OCT 9 2012 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES ARE WARMING INTO THE MID AND UPPER 30S...THEREFORE THE FROST WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Oct 8, 1:56 PM EDT, 7 minutes earlier.
Area forecast discussion, Oct 8, 1:56 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
156 PM EDT MON OCT 8 2012
.SYNOPSIS...
HIGH PRESSURE WILL EXTEND ACROSS THE REGION THROUGH TUESDAY. A
COLD FRONT WILL MOVE THROUGH THE AREA LATE TUESDAY NIGHT AND
WEDNESDAY MORNING.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EARLIER UPDATE WAS TO REMOVE FROST/FREEZE HEADLINES WHILE THIS
UPDATE DEALT MORE WITH THE INCREASED CLOUD COVER IN THE SOUTHEAST
LINGERING THROUGH THE EARLY AFTERNOON AND RETARDING TEMPERATURE
RECOVERIES IN THIS AREA. DROPPED 3-4 DEGREES ACROSS EARLIER HIGHS
IN SOUTHEASTERN CWA THIS AFTERNOON. KEPT A SIMILAR HIGH OVER THE
SOUTHWEST AS CLEARING FROM W-E SHOULD CONTINUE EARLY TODAY AND
ALLOW TEMPERATURES TO REACH THE EARLIER FORECASTED HIGHS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
SURFACE RIDGE AXIS WILL SLOWLY SLIDE EAST. THIS WILL PROVIDE GOOD
RADIATIONAL COOLING CONDITIONS ACROSS SOUTHEASTERN COUNTIES. THERE
MAY BE ENOUGH OF A GRADIENT TO ALLOW FOR SOME LIGHT
SOUTH/SOUTHEAST WIND ELSEWHERE. COLDER LOWS ARE EXPECTED WHERE
WINDS WILL BE NEARLY CALM AND THIS WILL BE WHERE THERE IS A BETTER
CHANCE OF FROST. DUE TO UNCERTAINTIES IN WINDS/LOWS/FROST
FORMATION...HAVE OPTED TO HOLD OFF ON A NEW FROST ADVISORY FOR NOW
AND REEVALUATE SITUATION LATER IN THE DAY. HOWEVER WITH FORECAST
LOWS AT OR BELOW FREEZING IN THE COUNTIES EAST AND SOUTHEAST OF
COLUMBUS...FELT THAT IT WAS PRUDENT TO ISSUE A FREEZE WATCH THERE.
THE INFLUENCE OF THE HIGH WILL CONTINUE INTO TUESDAY. SOUTHERLY
WINDS WILL ALLOW TEMPERATURES TO MODERATE CLOSER TO NORMAL. A COLD
FRONT IS FORECAST TO CROSS THE REGION LATE TUESDAY NIGHT AND
WEDNESDAY MORNING. GUIDANCE HAS BEEN TRENDING TOWARDS LESS
PRECIPITATION WITH THIS FRONT. HAVE LOWERED POPS SOMEWHAT BUT
SCATTERED SHOWERS ARE STILL EXPECTED ESPECIALLY ACROSS THE
NORTHERN AREAS. SKIES WILL CLEAR WEDNESDAY AFTERNOON. WENT
SLIGHTLY ABOVE GUIDANCE FOR TUESDAY NIGHT LOWS AND WEDNESDAY
HIGHS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
HIGH PRESSURE WILL BUILD ACROSS THE REGION WEDNESDAY NIGHT AND
THURSDAY. AND THIS MAY RESULT IN ANOTHER FROST EVENT. A COLD FRONT
WILL SLIDE ACROSS THE REGION THURSDAY NIGHT AND FRIDAY. APPEARS
THAT MOISTURE RIDING ALONG THE BOUNDARY WILL BRING THE BETTER
CHANCE OF SHOWERS TO THE SOUTHERN ZONES.
THEN PATTERN AMPLIFIES OVER THE WEEKEND AS A STRONG SHORT WAVE
LIFTS THROUGH THE MID SECTION OF THE COUNTRY. SOUTHERLY LOW LEVEL
FLOW AND UPPER RIDGING WILL BRING MUCH WARMER TEMPERATURES
SATURDAY AND SUNDAY. HOWEVER AN APPROACHING COLD FRONT MAY RESULT
IN SOME THUNDERSTORMS BY SUNDAY.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
FEW CU ON THE BACK SIDE OF EASTWARD MOVING AND EXITING CIRRUS WILL
DISSIPATE QUICKLY THIS AFTERNOON. LIGHT AND VARAIBLE WINDS WITH
CLEAR SKIES WILL PROMPT SOME VALLEY FOG AT KLUK. SUNRISE SUPRISE
MAY OCCUR AT KILN WHERE MODELS ARE SHOWING HIGHER DEWPOINT AIR AND
SLIGHTLY COOLER TEMPERATURES AT DAYBREAK.
SOUTH WINDS WILL KICK IN LATER TOMORROW MORNING AND ANY FAIR WX CU
THAT DEVELOPS WILL BE VERY ISOLATED.
.OUTLOOK...MVFR CIGS AND VSBYS IN SHOWERS MAY OCCUR EARLY WEDNESDAY
MORNING.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
OHZ056-065-074.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...
NEAR TERM...FRANKS
SHORT TERM...
LONG TERM...
AVIATION...FRANKSHazardous weather outlook, Oct 8, 11:46 AM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1146 AM EDT MON OCT 8 2012 INZ050-058-059-066-OHZ026-034-035-042>045-051>054-060-091115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE- 1146 AM EDT MON OCT 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ046-055-061>064-070>073-077>082-088- 091115- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DELAWARE- FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN- CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1146 AM EDT MON OCT 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. FROST WILL BE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FROST WILL BE POSSIBLE TUESDAY MORNING AND LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ056-065-074-091115- LICKING-FAIRFIELD-HOCKING- 1146 AM EDT MON OCT 8 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. FROST WILL BE LIKELY TUESDAY MORNING. FROST WILL BE POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 4:06 AM EDT | Freeze Watch | ILN | Fairfield, Hocking, Licking | 10 hr |
| Oct 8, 2:03 PM EDT | Freeze Warning | ILN | Delaware, Fairfield, Fayette, Hocking, Licking, Pickaway and 3 more | 19 hr |
Nearby
Frost Advisories in Ohio, 2012Frost Advisories in Kentucky, 2012Frost Advisories in Indiana, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.